Reversing the effects of Radiesse
- Last updated: 7 years ago
I did botox and radiesse one day ago. I am very scared because the radiesse injected in my nasolabial folds and under the corners of my mouth (the goal was to straighten my jawline which was not as sharp as it used to be) gave me uneven jowls (heavier on the left side but puffier on the right side) and it totally distorted my smile.
I went back the same day of the injections to show the doctor how badly it looked but he reassured me telling me that it was simply swollen and the it wold have looked good in a couple of days. Radiesse was supposed to make me look younger but now not only I look much older but scary, like somebody who had some plastic surgery gone wrong...)
This is the second day and people looked at me weird, I told my co-workers I had dental work done but obviously I cannot lie for too long... I want to know (in case the swelling goes down but I still look like in the pictures), if there is substance the doctor can inject me with that can reverse the effect of radiesse. Not to mention that to look like this cost me 1,947.00 Please HELP!
View 36 doctor answers to Can I Get Radiesse Removed?